# SDR FDEA202112073037

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: AGA71703
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - WEB STATION 1841 X = - 44 FOUND CRACKED. AFT CARGO CRACKED WEB STATION 1841 X = - 60 TO X = 0.0 REMOVED AND REPLACED WITH   FABRICATED WEB AS PER SRM 51-31-01-0G. WEB FABRICATED AS PER DOUGLAS DRAWING :   AGA7170 REVISION : R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
